5 doctors weighed in:

Been off Prozac (fluoxetine) (20 mg, on it for 3 months) for 3 weeks and still feeling dizzy. Is this normal? When will the withdrawals end?

5 doctors weighed in
Dr. Krishna Kumar
Psychiatry
4 doctors agree

In brief: Prozac (fluoxetine) Withdrawal

I understand your distress of Dizziness can be a symptom of withdrawal from Prozac (fluoxetine).
It can also be due to Stress causing Anxiety Let Wise Woman within you Reflect: • Which functions of daily life being affected • Other symptoms of withdrawal • Stress in your Life • Reaction to stress • Breathing and Music Relaxation • To discuss with Psychiatrist Diagnosis, withdrawal, Therapy and Medication

In brief: Prozac (fluoxetine) Withdrawal

I understand your distress of Dizziness can be a symptom of withdrawal from Prozac (fluoxetine).
It can also be due to Stress causing Anxiety Let Wise Woman within you Reflect: • Which functions of daily life being affected • Other symptoms of withdrawal • Stress in your Life • Reaction to stress • Breathing and Music Relaxation • To discuss with Psychiatrist Diagnosis, withdrawal, Therapy and Medication
Dr. Krishna Kumar
Dr. Krishna Kumar
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available